@article{(Open Science Index):https://publications.waset.org/pdf/10006701,
	  title     = {Complex Fuzzy Evolution Equation with Nonlocal Conditions},
	  author    = {Abdelati El Allaoui and  Said Melliani and  Lalla Saadia Chadli},
	  country	= {},
	  institution	= {},
	  abstract     = {The objective of this paper is to study the existence and
uniqueness of Mild solutions for a complex fuzzy evolution equation
with nonlocal conditions that accommodates the notion of fuzzy sets
defined by complex-valued membership functions. We first propose
definition of complex fuzzy strongly continuous semigroups. We then
give existence and uniqueness result relevant to the complex fuzzy
evolution equation.},
	    journal   = {International Journal of Computer and Information Engineering},
	  volume    = {11},
	  number    = {3},
	  year      = {2017},
	  pages     = {385 - 389},
	  ee        = {https://publications.waset.org/pdf/10006701},
	  url   	= {https://publications.waset.org/vol/123},
	  bibsource = {https://publications.waset.org/},
	  issn  	= {eISSN: 1307-6892},
	  publisher = {World Academy of Science, Engineering and Technology},
	  index 	= {Open Science Index 123, 2017},
	}